# SDR CALA2024111502865

- Difficulty date: November 8, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 64,721 hours, 27,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 11A13225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 LH WHEEL WELL FORWARD SIDE,CRACK FOUND IN BRACKET. SUPPORT TASK NSA EMX N/R 00063.
